# SDR CALA2013120600895

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, LIGHT TO MODERATE SURFACE CORROSION ON FLOOR STRUCTURE WEB AROUND NR 4 GALLEY RT FWD MOUNT.  INSTALLED NEW RT FLOOR STRUCTURE WEB AT NR 4 GALLEY IAW DRAWING 147A5712 & SRM 51-40-02.
